Representation of fundamental matrices of Pfaffian systems with coefficients that have uniform asymptotic expansions
Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 199-214
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_2_a1,
author = {\`E. I. Grudo},
title = {Representation of fundamental matrices of {Pfaffian} systems with coefficients that have uniform asymptotic expansions},
journal = {Differencialʹnye uravneni\^a},
pages = {199--214},
year = {1979},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_2_a1/}
}
TY - JOUR AU - È. I. Grudo TI - Representation of fundamental matrices of Pfaffian systems with coefficients that have uniform asymptotic expansions JO - Differencialʹnye uravneniâ PY - 1979 SP - 199 EP - 214 VL - 15 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_2_a1/ LA - ru ID - DE_1979_15_2_a1 ER -
È. I. Grudo. Representation of fundamental matrices of Pfaffian systems with coefficients that have uniform asymptotic expansions. Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 199-214. http://geodesic.mathdoc.fr/item/DE_1979_15_2_a1/